# SDR DALA2020010710077

- Difficulty date: December 31, 2019
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 124,321 hours, 22,775 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1351-1373
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 36L BETWEEN BS 1351 AND 1373 HAD CORROSION IN CENTER SECTION,  FOUND OUT OF LIMITS.  REPLACED THE STRINGER.
